522 résultats  enregistrer la recherche

 
 

hal-01696487v1  Pré-publication, Document de travail
Xavier MaryVincent Loonis. Determinantal Sampling Designs
26 pages. 2018
hal-01709873v1  Chapitre d'ouvrage
Patrice Bertail. Evaluation quantitative des risques d'exposition a des contaminants.
Approches Statistiques du Risque, Editeurs Droesbeke, Saporta, Thomas-Agnan., A Paraître
hal-01709875v1  Chapitre d'ouvrage
Patrice BertailCharles Tillier. Extreme values statistics for Markov chains with applications to Finance and Insurance, "Extreme value theory and applications in finance
"Extreme value theory and applications in nance, Wiley, Handbook Series in Financial Engineering and Econometrics", ed. François Longin, 2016
hal-01709874v1  Article dans une revue
Patrice BertailCharles Tillier. La modélisation des risques d'exposition aux contaminants alimentaires.
Risques, les cahiers de l'assurance, Seddita, 2014
hal-01710275v1  Rapport
N. RenaudinP. AlbuquerquePatrice BertailY. BoirieP. Chandon et al.  Evaluation ex ante de système d'évaluation de systèmes d'étiquetage nutritionnel simplifié,
[Rapport Technique] Ministère de la santé et des sports; Rapport du comité scienti fique "Étiquetage nutritionnel". 2017
hal-01686003v1  Pré-publication, Document de travail
Hrvoje PlaninićPhilippe Soulier. The tail process revisited
Version 2. Added new results in the case $\alpha=1$. 2018
...
hal-00679840v1  Article dans une revue
Xavier Mary. Natural generalized inverse and core of an element in semigroups, rings and Banach and Operator Algebras
European Journal of Pure and Applied Mathematics, Mathematical Reviews, 2013, 6 (4), pp.413-427. 〈http://www.ejpam.com/index.php/ejpam/index〉
...
tel-00114033v1  Thèse
Pierre-André Zitt. Applications d'inégalités fonctionnelles à la mécanique statistique et au recuit simulé
Mathématiques [math]. Université de Nanterre - Paris X, 2006. Français
hal-01366838v1  Article dans une revue
Xavier Mary. On generalized inverses and Green’s relations
Linear Algebra and Applications, Elsevier - Academic Press, 2011, 434 (8), pp.1836-1844. 〈http://www.sciencedirect.com/science/article/pii/S0024379510006476〉. 〈10.1016/j.laa.2010.11.045〉
...
hal-00680240v2  Pré-publication, Document de travail
Hatem HajriOlivier Raimond. Tanaka's equation on the circle and stochastic flows.
To appear in ALEA Lat. Am. J. Probab. Math. Stat. 2013
...
hal-01104751v1  Pré-publication, Document de travail
Saïp Ciss. Variable Importance in Random Uniform Forests
2015
...
hal-01104340v2  Pré-publication, Document de travail
Saïp Ciss. Random Uniform Forests
2015
...
cel-00804232v1  Cours
Lucas Gerin. Percolation et processus de croissance aléatoires
École thématique. Journées ALEA, CIRM (Marseille), 2013, pp.26
hal-01705782v1  Pré-publication, Document de travail
Nathan Noiry. Spectra of Wishart Matrices with size-dependent entries
17 pages, 6 figures. 2018
...
hal-00940147v2  Pré-publication, Document de travail
Julien Bureaux. Partitions of large unbalanced bipartites
2014
...
hal-01729608v1  Communication dans un congrès
Luc Miller. Spectral inequalities for the control of linear PDEs
Kaïs Ammari; Gilles Lebeau. PDE's, dispersion, scattering theory and control theory, Jun 2013, Monastir, Tunisia. Société Mathématique de France, Séminaires et Congrès [Seminars and Congresses], 30, pp.81--98, 2017, 〈http://smf4.emath.fr/Publications/SeminairesCongres/2017/30/html/smf_sem-cong_30.php〉
hal-01741200v1  Communication dans un congrès
Charles Tillier. Théorie de la ruine et risque alimentaire
JDS, Jun 2014, Rennes, France
...
tel-00669082v1  Thèse
Ali Hassani. ÉQUATION DES ONDES SUR LES ESPACES SYMÉTRIQUES RIEMANNIENS DE TYPE NON COMPACT.
Mathématiques générales [math.GM]. Université de Nanterre - Paris X, 2011. Français
...
hal-00620867v1  Communication dans un congrès
Luc Miller. Fast control cost for heat-like semigroups: Lebeau-Robbiano strategy and Hautus test
Wellposedness and controllability of evolution equations, Dec 2010, Oberwolfach, Germany. 7 (4), pp.3269-3309, 2010, 〈10.4171/OWR/2010/56〉
hal-01428067v1  Ouvrage (y compris édition critique et traduction)
Cécile Hardouin. Les maths au Capes de Sciences Economiques et Sociales
Dunod. Dunod, 2015, Je prépare
hal-00111268v1  Article dans une revue
Stéphan Clémençon. Adaptive estimation of the transition density of a regular Markov chain.
Mathematical Methods in Statistics, 2000, 9, pp.No 4, 323-357